Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 40, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Aug 4, 2009, 9:18 AM EDT for Bartholomew County, Brown County, Jackson County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 9:18 AM EDT (13:18 UTC)
- Expired
- Aug 4, 2009, 12:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4654 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KIND 041318 FFWIND INC005-013-071-041615- /O.NEW.KIND.FF.W.0040.090804T1318Z-090804T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 918 AM EDT TUE AUG 4 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA... SOUTHEASTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA... NORTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA... THIS INCLUDES THE CITY OF SEYMOUR... * UNTIL 1215 PM EDT * AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING CONTINUING FROM EARLIER THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAYMANSVILLE...STORY...STONE HEAD...SPURGEONS CORNER...ELKINSVILLE AND JONESVILLE THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 39 AND 61. LAT...LON 3880 8581 3906 8630 3917 8626 3907 8581 $$ DRT
2 follow-up statements
000 WGUS73 KIND 041421 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1021 AM EDT TUE AUG 4 2009 INC005-013-071-041615- /O.CON.KIND.FF.W.0040.000000T0000Z-090804T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARTHOLOMEW-BROWN-JACKSON- 1021 AM EDT TUE AUG 4 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR NORTHEASTERN JACKSON...SOUTHEASTERN BROWN AND SOUTHWESTERN BARTHOLOMEW COUNTIES... AT 1020 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE RAIN AMOUNTS FROM EARLIER THUNDERSTORMS CONTINUING TO PRODUCE FLASH FLOODING OVER THE WARNED AREA. NEW STORMS WILL ARRIVE EARLY THIS AFTERNOON. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAYMANSVILLE...STORY...STONE HEAD...SPURGEONS CORNER...ELKINSVILLE AND JONESVILLE LAT...LON 3880 8581 3906 8630 3917 8626 3907 8581 $$ DRT
000 WGUS73 KIND 041543 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1143 AM EDT TUE AUG 4 2009 INC005-013-071-041615- /O.CON.KIND.FF.W.0040.000000T0000Z-090804T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARTHOLOMEW-BROWN-JACKSON- 1143 AM EDT TUE AUG 4 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR NORTHEASTERN JACKSON...SOUTHEASTERN BROWN AND SOUTHWESTERN BARTHOLOMEW COUNTIES... AT 1142 AM EDT...NEW THUNDERSTORMS WILL BE ARRIVING IN THE WARNED AREA BEFORE 100 PM AND WILL YIELD AROUND ONE INCH OF NEW RAINFALL. FLASH FLOODING FROM EARLY MORNING RAINS WILL CONTINUE AND ADDITIONAL RAINFALL INCREASE FLASH FLOODING PROBLEMS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAYMANSVILLE...STORY...STONE HEAD...SPURGEONS CORNER...ELKINSVILLE AND JONESVILLE LAT...LON 3880 8581 3906 8630 3917 8626 3907 8581 $$ DRT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 6:34 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 4, 6:34 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 634 AM EDT TUE AUG 4 2009 .AVIATION...DISCUSSION FOR THE 12Z TAFS SATELLITE AND RADAR WAS SHOWING EARLY WIDESPREAD AND HEAVY THUNDERSTORMS ACRS SCNTRL INDIANA MOVING E OF BMG. WHILE...NEW STORMS WERE TRYING TO DVLP ACRS WCNTRL IL. AWIPS DISTANCE SPEED TOOL WOULD BRING THIS ACTIVITY AS FAR E AS LAF AND HUF BY 14Z IF THEY HOLD TOGETHER. SO...WL BRING CBS BACK TO LAF AND HUF THEN. THEN...EXPECT MORE SCT TO WIDESPREAD ACTIVITY AFT 18Z AS A CD FNT ACRS NRN IL AND MO WL SLIDE SE ACRS CNTRL INDIANA OVERNGT TNGT AND SEVERAL UPR LVL DISRTURBANCES WL MOVE ACRS IN THE NW FLOW ALOFT. WL GO WITH VCTS AND CBS FM 18Z-01Z AS A RESULT. CIGS SHOULD BR VFR BASED ON MODEL TIME SECS AND CU DEVELOPMENT PROGS XCP IN TRWS. FROPA SHOULD BE AROUND 06Z AT LAF...08Z AT IND AND HUF AND 10Z AT BMG. WITH MOIST DEW PTS AND LGT TO CALM WINDS TNGT...WL BRING IN SOME MVFR FOG. COULD BE WORSE DEPENDING ON WHAT AIRPORTS RECEIVE RAINFALL. && .DISCUSSION...RADAR SHOWS ISOLATED TSRA OVER CENTRAL IL PUSHING EAST TOWARD INDIANA EARLY THIS MORNING...PROBABLY IN RESPONSE TO SOME ISENTROPIC LIFT. A FRONTAL BOUNDARY WAS FOUND ACRS CENTRAL WI ACRS KS TO LOW PRES IN CENTRAL KS. AIR MASS ACRS CENTRAL INDIANA IS MORE MOIST AND AND WARMER THAN 24HRS AGO...BY ABOUT 10 DEGREES...WITH TEMPS IN THE LOWER 70S AND DEW POINTS IN THE LOWER AND MIDDLE 60S. MAIN FORECAST CHALLENGE TDY WL BE POPS. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL USE A BLEND. FRONTAL BOUNDARY EXPECTED TO SAG TOWARD INDIANA TODAY AND KEEP A WARM AND MOIST AIR MASS IN PLACE ACRS THE FA. ONGOING TSRA DEVELOPMENT IS EXPECTED TO SLOWLY DIMINISH LATER THIS MORNING AS ISENTROPIC LIFT IS LOST. LATER THIS AFTERNOON AS MAX HEATING OCCURS IN THE MIDDLE AND UPPER 80S...FORECAST SOUNDINGS SHOW VERY GOOD INSTABILITY WITH OBSCENE CAPE NEAR 4K J/KG AND LIS BETWEEN -6 AND -9 DEPENDING UPON YOUR FAVORITE MODEL CHOICE. BIG CAVEAT IS SHEAR...IT IS MINIMAL. FURTHERMORE CONVECTIVE TEMPS ARE IN THE UPPER 80S TO NEAR 90. WE HAVE NOT GOTTEN TO THOSE LEVELS IN WHAT SEEMS LIKE WEEKS. STILL GIVEN THE ABOVE INSTABILITY AND FRONTAL BOUNDARY IN THE AREA WL CONTINUE TO CARRY PCPN CHCS. ONGOING FORECAST POPS OF 40 SEEM QUITE APPROPRIATE. BASED UPON H8 TEMPS...WL LEAN 1-2 DEGREES COOLER THAN MAVMOS ON HIGHS TDY. LINGERING DAYTIME CONVECTION COULD LINGER IN TO THE EVENING HOURS TONIGHT AND WL NEED TO CONTINUE TO CARRY POPS. EVEN AT 06Z WED...CAPES REMAIN OVER 3K J/KG WITH LIS NEAR -7 TO -8. TIME SECTIONS SHOW LOWER LVL MOISTURE IS ABUNDANT. THE PROBLEM IS THE LACK OF SHEAR...AND THE WEAK FLOW ALOFT. H8 SHOWS LITTLE IN THE WAY OF A NOCTURNAL JET THAT MIGHT DRIVE STORMS. THUS WL CONTINUE A LOW CHC POP AND STICK CLOSE TO THE MAVMOS FOR LOWS AS THEY APPEAR VERY REASONABLE GIVEN MOIST DEW POINT TEMPS. NORTHWEST FLOW UPPER FLOW CONTINUES ON WED AND WED NIGHT WHILE WARM AND MOIST AIR IS IN PLACE AT THE SFC. FORECAST SOUNDINGS STILL INDICATE FAVORABLE CAPE AND LI/S ALBEIT NOT AS FAVORABLE AS TUESDAY. GIVEN THIS WL STILL INCLUDE SOME LOW CHC POPS FOR TSRA. WITH LITTLE CHANGE IN H8 TEMPS WL LEAN TOWARD PERSISTENCE FOR HIGHS WHICH MIGHT BE 1-2 DEGREES COOLER THAN THE MAVMOS. WL AGAIN STICK CLOSE TO THE MAVMOS FOR LOWS. BASED UPON THE ONGOING PATTERN CAN FIND LITTLE REASON TO NOT INCLUDE POPS AGAIN ON THURSDAY. WARM AND MOIST AIR MASS WILL STILL BE IN PLACE...ALONG WITH THE UPPER RIDGE ACRS THE ROCKIES...SPILLING WEAK SHORT WAVES TOWARD INDIANA IN THE NORTHWEST FLOW. NOT TO MENTION THE LINGERING SFC BOUNDARY ACRS SRN INDIANA. THUS WL KEEP LOW CHC POPS IN THE FORECAST ALONG WITH PERSISTENCE TYPE HIGH TEMPS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...MK PUBLIC...PUMA
Hazardous weather outlook, Aug 4, 9:00 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 AM EDT TUE AUG 4 2009 INZ021-028>031-035>049-051>057-060>065-067>072-051300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 900 AM EDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT ACROSS CENTRAL INDIANA. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND RESULTANT FLOODING...DAMAGING WIND...LARGE HAIL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OBSERVED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Aug 4, 7:23 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 AM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 6 E BEDFORD 38.86N 86.38W
08/04/2009 E0.50 INCH LAWRENCE IN PUBLIC
&&
DTUCEKLocal storm report, Aug 4, 8:07 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 AM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM HAIL 3 N BEDFORD 38.90N 86.49W
08/04/2009 E1.00 INCH LAWRENCE IN TRAINED SPOTTER
&&
DTUCEKLocal storm report, Aug 4, 8:29 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
829 AM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD 12 WNW SEYMOUR 39.02N 86.09W
08/04/2009 JACKSON IN LAW ENFORCEMENT
STATE POLICE REPORTS MULTIPLE ROAD CLOSINGS IN NORTHWEST
JACKSON COUNTY DUE TO FLOODING. SEVERAL RESIDENCES
FLOODED. ONE MOBILE HOME ROLLED DUE TO FLOODING.
&&
DTUCEKSpecial weather statement, Aug 4, 8:45 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 845 AM EDT TUE AUG 4 2009 INZ028-035-043-041315- FOUNTAIN-VERMILLION-WARREN- 845 AM EDT TUE AUG 4 2009 ...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN VERMILLION... SOUTHWESTERN WARREN AND WESTERN FOUNTAIN COUNTIES UNTIL 915 AM EDT... AT 843 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF STATE LINE CITY...OR 9 MILES NORTH OF DANVILLE ILLINOIS...AND MOVING EAST AT 35 MPH. THIS STORM PRODUCED NICKEL SIZE HAIL NEAR DANVILLE. * THIS STORM WILL BE NEAR... STATE LINE CITY AROUND 900 AM EDT... WEST LEBANON AROUND 905 AM EDT... COVINGTON AROUND 910 AM EDT... WILLIAMSPORT AROUND 915 AM EDT... DRT
Special weather statement, Aug 4, 9:10 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 910 AM EDT TUE AUG 4 2009 INZ047-048-041345- HANCOCK-MARION- 910 AM EDT TUE AUG 4 2009 ...STRONG THUNDERSTORM ADVISORY FOR CENTRAL HANCOCK AND NORTHEASTERN MARION COUNTIES UNTIL 945 AM EDT... AT 908 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR MCCORDSVILLE...OR 13 MILES NORTHEAST OF INDIANAPOLIS...AND MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. * THIS STORM WILL BE NEAR... GREENFIELD AROUND 925 AM EDT... DRT
Special weather statement, Aug 4, 9:12 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 912 AM EDT TUE AUG 4 2009 INZ046-041345- HENDRICKS- 912 AM EDT TUE AUG 4 2009 ...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HENDRICKS COUNTY UNTIL 945 AM EDT... AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR PITTSBORO...OR 20 MILES NORTHWEST OF INDIANAPOLIS...AND MOVING EAST AT 20 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. * THIS STORM WILL BE NEAR... PITTSBORO AROUND 920 AM EDT... BROWNSBURG AROUND 935 AM EDT... DRT
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:04 AM EDT | Severe Thunderstorm Warning | IND | Henry | 17 min |
| Aug 4, 4:08 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 52 min |
| Aug 4, 4:46 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 44 min |
| Aug 4, 4:55 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 27 min |
| Aug 4, 5:00 AM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 31 min |
| Aug 4, 5:02 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 43 min |
| Aug 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Monroe | 27 min |
| Aug 4, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 60 min |
| Aug 4, 6:03 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Aug 4, 6:11 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson | 3 hr |
| Aug 4, 6:20 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 25 min |
| Aug 4, 6:29 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings | 61 min |
| Aug 4, 6:54 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Monroe | 36 min |
| Aug 4, 6:58 AM EDT | River Flood Advisory | IND | Jackson, Lawrence, Washington | 36 hr |
| Aug 4, 7:11 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 49 min |
| Aug 4, 7:29 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 46 min |
| Aug 4, 8:25 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Aug 4, 9:00 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 34 min |
| Aug 4, 9:46 AM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 44 min |
| Aug 4, 9:50 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion | 3 hr |
| Aug 4, 10:39 AM EDT | Areal Flood Warning | IND | Decatur, Johnson, Rush, Shelby | 3 hr |
| Aug 4, 11:06 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 39 min |
| Aug 4, 11:22 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 38 min |
| Aug 4, 11:36 AM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Tippecanoe | 24 min |
| Aug 4, 11:52 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hendricks | 38 min |
| Aug 4, 12:03 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 42 min |
| Aug 4, 12:14 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Howard, Marion, Tipton | 46 min |
| Aug 4, 12:23 PM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 6 hr |
| Aug 4, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 43 min |
| Aug 4, 12:36 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Delaware, Hancock, Henry, Madison, Rush and 1 more | 39 min |
| Aug 4, 12:41 PM EDT | Flash Flood Warning | IND | Decatur, Henry, Rush | 3 hr |
| Aug 4, 12:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 59 min |
| Aug 4, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jackson, Jennings | 24 min |
| Aug 4, 1:15 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 18 min |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Shelby | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Bartholomew, Jackson | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Jackson, Jennings, Washington | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Jackson, Lawrence, Washington | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Marion, Morgan | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Greene, Owen | 36 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 65 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 21 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Greene, Owen | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Gibson, Knox | 7 days |
| Aug 4, 3:42 PM EDT | Flash Flood Warning | IND | Decatur, Henry, Rush | 3 hr |
| Aug 4, 6:27 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Hancock, Hendricks, Henry and 6 more | 10 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.